International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 137

Research Paper | Mathematics | India | Volume 4 Issue 7, July 2015


Existence Results for Partial Integro-Differential Equations in Banach Spaces

G. Selvam, K. Mathevan Pillai


Abstract: In this paper we are concerned with the existence solutions of a note on impulsive partial integro differential equations in Banach spaces under the mixed Lipschitz and Caratheodory conditions.


Keywords: Integro-differential equations, Neutral functional differential equations, Fixed point theorem


Edition: Volume 4 Issue 7, July 2015,


Pages: 150 - 159


How to Cite this Article?

G. Selvam, K. Mathevan Pillai, "Existence Results for Partial Integro-Differential Equations in Banach Spaces", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=SUB156236, Volume 4 Issue 7, July 2015, 150 - 159

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'Fixed point theorem'

Downloads: 105

Research Paper, Mathematics, India, Volume 4 Issue 11, November 2015

Pages: 2215 - 2217

Fixed Point Theorem for Compatible Mapping in Fuzzy Metric Space

Raghu Nandan Patel, Manoj Kumar Tiwari

Share this Article

Downloads: 106

Research Paper, Mathematics, Iraq, Volume 6 Issue 7, July 2017

Pages: 1083 - 1085

Fixed Point Theorems for Fuzzy Mappings on Closed Subset of Hilbert Spaces for Rational Expression

Buthainah A. A. Ahmed, Manar Falih Dheyab

Share this Article

Similar Articles with Keyword 'equations'

Downloads: 146

Research Paper, Mathematics, India, Volume 6 Issue 11, November 2017

Pages: 1792 - 1796

A Study on Graph with Desmos through ICT in Diploma in Elementary Education of Tamil Nadu State Board

P. Charles Paul, G. Thulasi

Share this Article

Downloads: 63 | Weekly Hits: ⮙2 | Monthly Hits: ⮙2

Research Paper, Mathematics, China, Volume 9 Issue 7, July 2020

Pages: 549 - 556

Dualistic Wave: A Proposed Explanation of Zenos Paradox

Tao Jia

Share this Article

Similar Articles with Keyword 'Neutral'

Downloads: 98

Research Paper, Mathematics, Kenya, Volume 6 Issue 2, February 2017

Pages: 1460 - 1463

Assets Valuation Using a Contingent Claim

Were J, Omolo Ongati, Nyakinda J

Share this Article

Downloads: 103

Research Paper, Mathematics, Egypt, Volume 4 Issue 12, December 2015

Pages: 2332 - 2337

Oscillation Criteria for Third Order Nonlinear Neutral Differential Equations with Deviating Arguments

E. M. Elabbasy, O. Moaaz

Share this Article

Similar Articles with Keyword 'functional'

Downloads: 2

Research Paper, Mathematics, India, Volume 10 Issue 9, September 2021

Pages: 1107 - 1111

Mathematical Model on Reliability with Three Units

Dr. Shruti Rani

Share this Article

Downloads: 83

Research Paper, Mathematics, India, Volume 9 Issue 10, October 2020

Pages: 1408 - 1410

Contribution of the Duality Theory of ε - And Π -Tensor Products of Baire Spaces

Dr. Upendra Kumar Nirala

Share this Article

Similar Articles with Keyword 'differential'

Downloads: 0

Research Paper, Mathematics, Kenya, Volume 10 Issue 7, July 2021

Pages: 635 - 638

Finite Difference Method Solution to Garlerkin's Finite Element Discretized Beam Equation

Hagai Amakobe James

Share this Article

Downloads: 0

Research Paper, Mathematics, India, Volume 10 Issue 8, August 2021

Pages: 827 - 829

Hyers-Ulam-Rassias Stability of First Order Partial Differential Equation

V. P. Sonalkar

Share this Article

Similar Articles with Keyword 'Fixed'

Downloads: 0

Research Paper, Mathematics, Kenya, Volume 10 Issue 11, November 2021

Pages: 523 - 529

Analysis of Turbulent Natural Convection with Localized Heating on the Ceiling and on the Floor and Cooling on Opposite Vertical Walls in a Rectangular Enclosure

Omariba G. Ong'era, Johana K. Sigey, Jeconia A. Okelo, Stephen M. Karanja

Share this Article

Downloads: 12

Research Paper, Mathematics, India, Volume 10 Issue 4, April 2021

Pages: 539 - 540

A Curious Connection between Fermats Number and Multiple Factoriangular Numbers

Swati Bisht, Dr. Anand Singh Uniyal

Share this Article

Similar Articles with Keyword 'point'

Downloads: 2

Research Paper, Mathematics, India, Volume 10 Issue 7, July 2021

Pages: 847 - 848

Infinity

Koumarya

Share this Article

Downloads: 3 | Monthly Hits: ⮙3

Research Paper, Mathematics, India, Volume 10 Issue 11, November 2021

Pages: 1267 - 1272

Stagnation Point Flow of Magnetohydrodynamic Liquid across a Linear Stretching Sheet: A Numerical Study

Alfunsa Prathiba

Share this Article

Similar Articles with Keyword 'theorem'

Downloads: 149

Research Paper, Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 887 - 888

Relation between the Highest Common Factor (HCF), Least Common Multiple (LCM) and Common Ratio of Geometric Progression (G.P) [For Finite Number of Terms]

Chirag Gupta

Share this Article

Downloads: 0

Research Paper, Mathematics, India, Volume 10 Issue 9, September 2021

Pages: 1247 - 1257

Natural Number System and Its Fundamental Relationships (Proof of Fermat's Last Theorem)

Sugesh Krishna C. P.

Share this Article
Top